# SDR CALA2023122903752

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 94,443 hours, 20,103 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Tank
- Part number: UNKNOWN
- Part serial: NA
- Condition: Full
- Location: Toilet
- Stage of operation: CR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ALL LAVS HAVE BEEN  REPORTED AS NOT FLUSHING BY FLT ATTENDANTS LIQUID DOES NOT DRAIN ALL LAVS FLUSH EXCEPT RT AFT ON MEL. LAV TANKS VERY FULL, HAD LAV SERVICE DUMP AND RESERVICE LAVS EXCEPT RT. AFT. ALL CK NORMAL NOW OK TO CONTINUE.
